# SDR SWAA2019082136149

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 25,924 hours, 11,182 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECWA366
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OBSERVED AN N1 RPM SPLIT OF APPROX. 5% #2 ENGINE WAS LOW.  COULD NOT MANUALLY INCREASE THRUST ON #2. / R&R HYDRO MECHANICAL UNIT PER MT.
